MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FLEXION BASE; ATTUNE INSTRUMENTS : SPACER BLOCKS/TRIAL SHIMS

DEPUY IRELAND - 9616671 ATTUNE CR FLEXION BASE; ATTUNE INSTRUMENTS : SPACER BLOCKS/TRIAL SHIMS
Catalog Number 254401016
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the cr flexion spacer broke into two pieces during surgery.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FLEXION BASE
Common Device Name
ATTUNE INSTRUMENTS : SPACER BLOCKS/TRIAL SHIMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8208816
Report Number1818910-2019-79565
Device Sequence Number211706
Product Code HWT
UDI-Device Identifier10603295395393
UDI-Public10603295395393
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254401016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer01/08/2019
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date01/09/2019
Patient Sequence Number1
Patient Age64 YR